# SDR ASAA2024112654819

- Difficulty date: November 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,255 hours, 12,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H CABIN STA 986 FLOOR STRUCTURE HAS 3EA FASTENER HOLES WITH CORROSION. GROUNDED - YES. REMOVED CORROSION. ORIG. THICK 0.150. REMAINING THICK AT BLENDS LBL38-0.138 REMOVED 0.012, LBL34-0.144 REMOVED 0.006, LBL29-0.143. REMOVED .0.007, RBL12 FWD FLANGE-0.147 REMOVED 0.003, RBL23-0.140 REMOVED 0.010, RBL29-0.142 REMOVED 0.008, RBL33-0.133 REMOVED 0.017, RBL38-0.143 REMOVED 0.007. WITHIN LIMITS IAW B737-900ER SRM 53-70-51-1A-1. ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. REMAINING THICK OF BLENDS RBL43-0.090 REMOVED 0.060, RBL 13 AFT FLANGE-0.121 REMOVED 0.029, LBL23-0.121 REMOVED 0.029, LBL4-0.126 REMOVED 0.024. OUT OF LIMITS IAW B737-900ER 53-70-51-1A-1. REMOVED DAMAGE AND FABBED REPAIR STRAPS, ANGLE, FILLERS, AND SHIMS FOR REPAIRS RBL43, RBL13, LBL23, LBL24 IAW B737-900ER SRM 53-70-51-2R-6 ALTERNATIVE 1,2, AND 4. ALODINED IAW B737-900ER SRM 51-20-01. PRIMED IAW BOEING SOPM 20-41-02. INSTALLED REPAIR STRAPS, ANGLE, FILLERS, AND SHIMS IAW B737-900ER SRM 53-70-51-2R-6 ALTERNATIVE 1,2, AND 4.
